# SDR SWIA200718931

- Difficulty date: December 4, 2007
- Submitted: December 14, 2007
- Operation: Air carrier
- Aircraft: N290SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120317
- Aircraft time: 26,047 hours, 38,409 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Broken
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT FORWARD EMERGENCY EXIT SIGN ASSEMBLY IS BROKEN.  REPLACED EMERGENCY EXIT SIGN AS REQUIRED.  OPS CK GOOD.
